TU Darmstadt / ULB / TUbiblio

On linear solutions of the output feedback pole assignment problem

Wang, Xiaochang A. and Konigorski, Ulrich :
On linear solutions of the output feedback pole assignment problem.
In: IEEE Transactions on Automatic Control, 58 (9) pp. 2354-2359. ISSN 0018-9286
[Article] , (2013)

Item Type: Article
Erschienen: 2013
Creators: Wang, Xiaochang A. and Konigorski, Ulrich
Title: On linear solutions of the output feedback pole assignment problem
Language: English
Journal or Publication Title: IEEE Transactions on Automatic Control
Volume: 58
Number: 9
Publisher: IEEE
Divisions: 18 Department of Electrical Engineering and Information Technology
18 Department of Electrical Engineering and Information Technology > Institut für Automatisierungstechnik und Mechatronik
18 Department of Electrical Engineering and Information Technology > Institut für Automatisierungstechnik und Mechatronik > Control Systems and Mechatronics
Date Deposited: 23 Sep 2013 14:33
Export:

Optionen (nur für Redakteure)

View Item View Item